# SDR AALA202503212765

- Difficulty date: February 26, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 67,206 hours, 28,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654A00041073
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR STRUCTURE HAS CORROSION FROM BS 310 TO 325, LBL 60 AT L1 DOOR AREA. REMOVED AND REPLACED MAIN CABIN L1 DOOR FLOOR STRUCTURE SILL CHORD.  PER B737 SRM 51-40-02.
